# SDR 03188653

- Difficulty date: July 7, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50105201
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAKE-OFF ROLL, THE CREW REPORTED THAT HE HAD NO DIRECTIONAL CONTROL, THAT THE AIRCRAFT TURNED TO THE LEFT WITH FULL RIGHT PEDAL.  THE TAKE-OFF WAS REJECTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE NR 2 MLG BRAKE ASSY.
